IJPAM: Volume 103, No. 4 (2015)
IN MULTIPLICATIVE METRIC SPACES
Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonipat 131039, Haryana, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. In this paper, we introduce the notion of intimate mappings in multiplicative metric spaces and prove common fixed point theorem for these mappings.
Received: June 23, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric spaces, compatible mappings of type , intimate mappings
Download paper from here.
DOI: 10.12732/ijpam.v103i4.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 709 - 718